# SDR DALA2024081508186

- Difficulty date: August 14, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N3732J
- Make and model: Boeing 737832
- Aircraft serial: 30380
- Aircraft time: 68,926 hours, 32,150 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3732, DURING MARKING POSITION OF SEAT ON TRACKS, RLB 24.75 SEAT TRACK WAS FOUND WITH MISSING MATERIAL ON STA 794. CORRECTIVE ACTION: SEAT ON TRACKS BTW RLB 24.75 AND STA 794 WAS REPAIRED PEMANENTLY PER B737-800 SRM 53-00-52-2R PROCEDURE 5 REPAIR 5. (LP 0502192)
